# SDR AU971350

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Lightning Strike
- Location: Propeller Assemb
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT SUFFERED A LIGHTNING STRIKE CAUSING DAMAGE TO NO1 AND NO2 PROPELLERS, RH AND LH INBOARD WINGS AND INBOARD FLAPS.
